# SDR DALA2025081306041

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 98,937 hours, 17,726 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, F, A

## Discrepancy

ATB- -IFSD- LEFT ENGINE FIRE ON TAKEOFF, PERFORMED ENGINE IFSD.   FOUND SEVERE DAMAGE TO THRUST REVERES AND CORE COWLS. REPLACED LEFT ENGINE.
